# SDR FDEA202410271587

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63142
- Aircraft time: 2,275 hours, 1,129 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58768
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, POSITION 7L LEFT OUTBOARD FLOORBOARD AT APPROX. STA 885   HAS A PUNCTURE. MARKED WITH DOT#06. REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT PANEL AT STA 885 LEFT OUTBOARD SIDE   LBL80- LBL81 P/N (145T5876-8) IN REF. TO SRZ-25-005, SRM 53-00-50-2R FIG. 201 SHEET 1.                     THIS IS A MAJOR REPAIR.
